Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Nausea, malaise, weak limbs, vomiting, racing pulse after taking methcathinone. Any help?

I m a doctor myself, just finished my studies last year. Had a bad experience tonight. Out of curiosity I tried methcathinone with a fellow intern to figure out what all the fuss is about. I developed severe nausea and malaise . My limbs are very weak, and I am vomiting, my pulse is racing. This is horrible, how can someone get addicted to this. My reason for writing is my concern of ingesting a toxic substance. I took prochlorperazine , alpha- methyldopa and temazepam . I don t want to go to ER, as the council will find out. The palpitations lessened and I am not vomiting anymore, still nausea. Any help will be appreciated please?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It was not in your best interest to try out different medications to find out what their effects are. Everybody's body physiology is different and you need to understand this because you are going to be a doctor. The drugs that you took will get out of your system in about a couple of days to 3 or 4 days. I hope you do not try using these medications for recreational purposes.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor